Alert archive / Wyoming / High Wind Warnings in 2025

High Wind Warning 3, NWS Riverton, WY

February 2, 2025Fremont County, Natrona County, Sweetwater County, Wyoming

NWS Riverton, WY issued this high wind warning at Feb 2, 2025, 1:20 AM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Feb 2, 2025, 8:00 AM MST. It was in force for 18 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 2, 2025, 1:20 AM MST (08:20 UTC)
In effect from
Feb 2, 2025, 8:00 AM MST
Expired
Feb 3, 2025, 2:00 AM MST
In force
18 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 2, 12:10 PM MSTNON-TSTM WND GST 865 E Ervay, WYMesonet station RSNW4 Hiland 16 S.
Feb 2, 12:58 PM MSTNON-TSTM WND GST 676 Nw Mills, WYASOS station KCPR Casper Airport.
Feb 2, 1:46 PM MSTNON-TSTM WND GST 575 Se Reliance, WYMesonet station WY10 Reliance 5.2 SE (WYDOT).
Feb 2, 1:50 PM MSTNON-TSTM WND GST 6514 N Bar Nunn, WYMesonet station KTMH Bar Nunn 13.6 N (WYDOT).
Feb 2, 2:20 PM MSTNON-TSTM WND GST 595 S Mills, WYMesonet station PC387 Coates Rd.
Feb 2, 2:40 PM MSTNON-TSTM WND GST 551 Sw Evansville, WYMesonet station GW4455 EVANSVILLE.
Feb 2, 2:46 PM MSTNON-TSTM WND GST 68Natrona, WYMesonet station WY45 Natrona (WYDOT).
Feb 2, 4:20 PM MSTNON-TSTM WND GST 586 W Alcova, WYMesonet station KPAT Alcova 7 W (WYDOT).
Feb 2, 5:00 PM MSTNON-TSTM WND GST 636 Wnw Sweetwater Statio, WYMesonet station KBVR Beaver Rim (WYDOT).
Feb 2, 5:20 PM MSTNON-TSTM WND GST 683 Sw Lander, WYMesonet station PC454 Moss Rock.
Feb 2, 6:20 PM MSTNON-TSTM WND GST 706 Se Casper, WYMesonet station PC392 Claude Creek.
Feb 2, 6:50 PM MSTNON-TSTM WND GST 607 N Bairoil, WYMesonet station CAMW4 Muddy Gap 7 SW.
Feb 2, 7:20 PM MSTNON-TSTM WND GST 632 Ne Mills, WYMesonet station WY50 Mills 2 NE (WYDOT).
Feb 2, 7:50 PM MSTNON-TSTM WND GST 6213 Se Evansville, WYMesonet station PC459 Muddy Creek.
Feb 2, 8:06 PM MSTNON-TSTM WND GST 662 Sse Casper, WYMesonet station WY47 Casper 2.1 SW (WYDOT).
Feb 2, 8:10 PM MSTNON-TSTM WND GST 614 Se Evansville, WYMesonet station WY61 I25 - Hat Six.
Feb 2, 11:30 PM MSTNON-TSTM WND GST 552 Se Hiland, WYMesonet station KHLD Hiland 2.4 SE (WYDOT).
Feb 3, 12:45 AM MSTNON-TSTM WND GST 7322 Wnw Dubois, WYMesonet station LAVBT Lava Mountain (BTAVAL).
Feb 3, 1:06 AM MSTNON-TSTM WND GST 10410 Ne Atlantic City, WYMesonet station KREC Red Canyon - South Pass.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2025-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2025-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2042 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WWUS75 KRIW 020820
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
120 AM MST Sun Feb 2 2025

WYZ019-020-030000-
/O.UPG.KRIW.HW.A.0003.250202T1500Z-250203T0900Z/
/O.NEW.KRIW.HW.W.0003.250202T1500Z-250203T0900Z/
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
Including the cities of Casper and Jeffrey City
120 AM MST Sun Feb 2 2025

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 AM MST 
MONDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected. Occasional gusts over 70 mph are possible in the wind 
  prone areas on the south side of Casper.

* WHERE...Green Mountains and Rattlesnake Range and Natrona County 
  Lower Elevations.

* WHEN...From 8 AM this morning to 2 AM MST Monday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

$$

WYZ018-030000-
/O.CON.KRIW.HW.A.0003.250202T2100Z-250203T0600Z/
Lander Foothills-
Including the cities of Lander
120 AM MST Sun Feb 2 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH 
THIS EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Lander Foothills.

* WHEN...From this afternoon through this evening.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/riw/ .

Hattings
4 follow-up statements
938 
WWUS75 KRIW 021557
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
857 AM MST Sun Feb 2 2025

WYZ018-030600-
/O.UPG.KRIW.HW.A.0003.250202T2100Z-250203T0600Z/
/O.EXB.KRIW.HW.W.0003.250202T2100Z-250203T0600Z/
Lander Foothills-
Including the cities of Lander
857 AM MST Sun Feb 2 2025

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST 
THIS EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Lander Foothills.

* WHEN...From 2 PM this afternoon to 11 PM MST this evening.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

$$

WYZ019-020-030900-
/O.CON.KRIW.HW.W.0003.000000T0000Z-250203T0900Z/
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
Including the cities of Jeffrey City and Casper
857 AM MST Sun Feb 2 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM MST MONDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected. Occasional gusts over 70 mph are possible in the wind 
  prone areas on the south side of Casper.

* WHERE...Green Mountains and Rattlesnake Range and Natrona County 
  Lower Elevations.

* WHEN...Until 2 AM MST Monday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

$$

For more information from the National Weather Service, visit 
https://weather.gov/riw/ .

Dziewaltowski
533 
WWUS75 KRIW 021929
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
1229 PM MST Sun Feb 2 2025

WYZ019-020-030900-
/O.CON.KRIW.HW.W.0003.000000T0000Z-250203T0900Z/
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
Including the cities of Jeffrey City and Casper
1229 PM MST Sun Feb 2 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM MST MONDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected. Occasional gusts over 70 mph are possible in the wind 
  prone areas on the south side of Casper.

* WHERE...Green Mountains and Rattlesnake Range and Natrona County 
  Lower Elevations.

* WHEN...Until 2 AM MST Monday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

$$

WYZ018-030600-
/O.CON.KRIW.HW.W.0003.250202T2100Z-250203T0600Z/
Lander Foothills-
Including the cities of Lander
1229 PM MST Sun Feb 2 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Lander Foothills.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

$$

For more information from the National Weather Service, visit 
https://weather.gov/riw/ .

Dziewaltowski
054 
WWUS75 KRIW 030552
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
1052 PM MST Sun Feb 2 2025

WYZ018-030700-
/O.EXP.KRIW.HW.W.0003.000000T0000Z-250203T0600Z/
Lander Foothills-
Including the cities of Lander
1052 PM MST Sun Feb 2 2025

...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST THIS EVENING...

Wind has decreased for most of the area. Therefore, the High Wind 
Warning will expire at 11 PM.

$$

WYZ019-020-030900-
/O.CON.KRIW.HW.W.0003.000000T0000Z-250203T0900Z/
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
Including the cities of Jeffrey City and Casper
1052 PM MST Sun Feb 2 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM MST MONDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph 
  expected. Occasional gusts over 70 mph are possible in the wind 
  prone areas on the south side of Casper.

* WHERE...Green Mountains and Rattlesnake Range and Natrona County 
  Lower Elevations.

* WHEN...Until 2 AM MST Monday.

* IMPACTS...Travel may be difficult, especially for high profile 
  vehicles. Motorists should be aware of sudden and strong 
  crosswinds.

$$

For more information from the National Weather Service, visit 
https://weather.gov/riw/ .

Myers
258 
WWUS75 KRIW 030833
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
133 AM MST Mon Feb 3 2025

WYZ019-020-030945-
/O.EXP.KRIW.HW.W.0003.000000T0000Z-250203T0900Z/
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
Including the cities of Casper and Jeffrey City
133 AM MST Mon Feb 3 2025

...HIGH WIND WARNING WILL EXPIRE AT 2 AM MST EARLY THIS MORNING...

Winds have begun to decrease, so the High Wind Warning will be 
allowed to expire.

$$

For more information from the National Weather Service, visit 
https://weather.gov/riw/ .

Hattings

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Feb 1, 11:05 PM MST, 2 hours 15 minutes earlier. Its key messages:

  • Light to moderate snow continues to fall across western WY with heavier snow fall expected to start late Saturday evening.
  • Mild temperatures prevail east of the Divide with highs in the low to upper 40s.
  • Strong gusty winds exceeding 50 mph are possible across central WY during the day Sunday through Monday.
  • Warming temperatures may lead to periods of mixed precipitation across western valleys during the day Sunday.
Area forecast discussion, Feb 1, 11:05 PM MST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1105 PM MST Sat Feb 1 2025

.KEY MESSAGES...

- Light to moderate snow continues to fall across western WY
  with heavier snow fall expected to start late Saturday
  evening.

- Mild temperatures prevail east of the Divide with highs in the
  low to upper 40s.

- Strong gusty winds exceeding 50 mph are possible across
  central WY during the day Sunday through Monday.

- Warming temperatures may lead to periods of mixed
  precipitation across western valleys during the day Sunday.

&&

.DISCUSSION...
Issued at 100 PM MST Sat Feb 1 2025

February is starting off quite eventful across the Cowboy State with
a tale of two halves. The first is the western half of the Divide,
which will continue to see moderate to heavy snowfall through the
weekend. Gusty winds of 20 to 35 mph remain creating blowing snow
and reduced visibilities. The second half represents east of the
Divide where many see mild temperatures and strong gusty winds.
Increased winds have allowed for inversions to be broken in
locations moderating temperatures overnight. An example of this is
at Lander, where westerly winds allowed temperatures to climb into
the upper 30s to low 40s during the early morning hours Saturday.
These mild temperatures linger through the weekend with many seeing
highs in the upper 30s to mid 40s. Wind prone locations from Casper
to Rock Springs will likely see periodic gusts of 40 to 50 mph at
times with isolated gusts nearing 60 mph at times. Going into
further detail we will start with the forecast for locations west of
the Divide.

West of the Divide...

An atmospheric river has setup across western WY streaming abundant
Pacific moisture into the region. A potent jet will aid in funneling
this moisture across the western mountains which will lead to
significant upsloping. Snow has fallen at a steady rate overnight
and will continue throughout the weekend. Snow fall rates look to
increase early Sunday morning as favorable dynamics develop due to
the nearing frontal boundary. Current guidance is showing western
mountains likely seeing snow fall rates of 1 to 2 inches a hour
lasting well into Monday morning.

Lower elevations across western WY are slightly more difficult to
forecast for impacts will vary. Starting in far western WY, Star
Valley, southern Lincoln County, and Jackson Hole where temperatures
may start causing some issues in regards to precipitation type.
Sunday could be interesting across these locations as 700 MB winds
begin to shift towards a more SW direction ushering in warming 700
MB temperatures of minus 2 to minus 4. These warmer temperatures may
cause snow levels to rise back around 7000 feet during the day
Sunday through Monday. If this were to occur there would likely be
heavy wet snow or even mixing occurring which will likely impact snow
accumulation. As a result of this some guidance has begun to lower
snow accumulation with the NBM currently showing these locations
having a 30 to 60% chance of seeing 6 or more inches of snow by
Monday evening. However, Winter Storm Warnings will remain in effect
across Star Valley and Jackson Hole with southern Lincoln remaining
in a Winter Weather Advisory.

Portions of southern WY have recently begun to see increasing chance
for snowfall. However, pinpointing the exact location of this
snowfall is tricky due jet dynamics creating banded snow. This looks
to mainly occur Saturday afternoon through Sunday morning. Guidance
is not showing anything too impressive but when combined with the
strong gusty winds forecasted across this area there may be some
difficult travel conditions especially north of the I-80 corridor.
Warming daytime temperatures might mitigate impacts as some mixing
may hinder any surface accumulation.

Higher elevations of western/northwestern WY will have their
highlights extended into Monday afternoon. This is due to models
continuing to show Pacific moisture being funneled across the region
well into Monday. Additional snow fall amounts across the mountains
range from 6 to 12 inches over a period of 18 hours. Higher amounts
of 12 or more inches are possible across portions of the Tetons, SW
YNP, and the Absarokas. The Cody Foothills has seen an increase in
snow fall amounts with guidance showing a 50 to 70% chance of seeing
6 or more inches. Due to this a Winter Weather Advisory has been
issued for the Cody Foothills from Sunday evening through Monday
evening.

Another factor to monitor throughout the weekend will be gusty winds
which when combined with snow fall may lead to difficult travel
conditions. The strongest winds look to occur along the higher
elevations with the greatest impacts likely being along mountain
passes such as Togwotee and Teton Passes. These locations may see
periodic gusts of 30 to 40 mph which combined with snow fall may
lead to near whiteout conditions. Lower elevations will see gusty
winds as well throughout the weekend with gusts of 25 to 35 mph at
times. Stronger gusts of 35 to 45 mph are possible in parts of the
Green River Basin and Sweetwater County.

The upcoming week will see the bulk of the Pacific moisture
gradually shift northward. This will lead to continuous snow fall
across portions of northwestern/western WY through much of the first
half of the week. This shift will usher in warmer 700 MB
temperatures of 2 to minus 2. This warming will likely lead to any
low elevation precipitation falling in the form of heavy wet snow,
mixed precipitation or even all rain. By the middle of the week the
Pacific jet shifts back south leading to another round of moderate
to heavy snow across western WY. Lower elevations will likely see
snow again due to colder air being ushered back into the region as
the jet sinks back south. Overall, much of western WY will see
active unsettled weather continue well into the second half of next
week.

East of the Divide...

Much of the region remains dry as westerly Pacific flow will be
hindered by the numerous south to north mountain ranges. However,
winds will still be a concern as some locations look to see strong
gusty winds through the weekend. The main concern for strong gusty
winds will be along the Wind Corridor from Casper to Rock Springs.
Models show a potent 700 MB jet setup across central WY starting
Sunday morning. 700 MB winds range from 60 to 75 knots across the
region which would likely translate to periodic strong gusts. The
may window of concern will be from Sunday afternoon through Monday
morning. Wind gusts of 50 to 60 mph look to be possible along the
Wind Corridor during this time. Strong gusty winds look likely along
South Pass as well which may create difficult travel conditions due
to blowover risks and blowing snow. Recent model trends have shown
this strong jet slightly shift farther north closer to portions of
the Wind River Basin. Hi-res models have started to indicate the
possibility for a strong mountain wave developing along the eastern
slopes of the Wind River Range. Impacts currently look to be along
the Lander Foothills where periodic gusts nearing 60 mph may occur.
At this time High Wind Watches are being issued for the Lander
Foothills, Green/Rattlesnake Ranges and portions of Natrona County.
Winds look to weaken during the day Monday with breezy conditions
lingering through the first half of the week.

Mild temperatures are forecast to prevail across the region through
the weekend as winds have broken any lingering inversions. This has
lead to forecasted high temperatures in the upper 30s to mid 40s
through the first half of the week. As mentioned earlier much of the
CWA east of the Divide will remain dry from this system. However
there are a few locations which may see a brief snow/rain shower.
These locations are the Bighorn Basin, Johnson and Natrona Counties.
The best chances look to arrive during the day Sunday through Monday
with there currently being a 30 to 50% chance of showers starting
Sunday morning. Chances increase to 50 to 70% across the Bighorn
Basin and Johnson County Sunday evening through Monday morning.
Model guidance is currently showing a 30 to 60% chance of these
locations seeing 1 or more inches of snow by Monday afternoon. Other
areas east of the Divide may see an isolated shower but at this time
the majority of locations will see little to no precipitation.
Quieter weather returns to the region Monday night with mild
temperatures and breezy conditions remaining through the middle of
the week.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1104 PM MST Sat Feb 1 2025

West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals.

A winter storm will continue to impact western Wyoming. KJAC, KBPI,
KPNA are all expected to see worsening conditions over the next
couple of hours, prevailing IFR for much of the period. KRKS is less
likely to see these prolonged conditions though will have a good
shot of at least a short period of MVFR conditions after 08Z.
Overall, KJAC is expected to bear the brunt of this storm and may
see LIFR conditions at times. Wind will also be a factor, with all
terminals seeing gusts over 30 knots Sunday afternoon.

East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals.

While most of the precipitation impacts will remain west of the
Divide, some showers will spill over. This is most likely at KCOD,
which will see IFR conditions by around sunrise Sunday. Light snow
is possible there through the period with a mix of MVFR/IFR
conditions. KLND is also favored to see some impacts, with IFR
conditions possible after sunrise as well. KCPR will have a shorter
period of possible MVFR conditions around 12Z. Wind will be a factor
east of the Divide as well, with KLND and KCPR likely seeing gusts
to 40 knots Sunday afternoon.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 PM MST Monday for WYZ001-002-014-
015.

Winter Weather Advisory from 5 PM Sunday to 5 PM MST Monday
for WYZ003.

Winter Storm Warning until 11 AM MST Monday for WYZ012-024.

Winter Storm Warning until 11 PM MST Sunday for WYZ013-023-025.

Winter Weather Advisory until 5 PM MST Sunday for WYZ016-026-
027.

High Wind Watch from Sunday afternoon through Sunday evening
for WYZ018.

High Wind Watch from 8 AM MST Sunday through late Sunday night
for WYZ019-020.

&&

DISCUSSION...Dziewaltowski
AVIATION...Myers
Hazardous weather outlook, Feb 2, 1:04 AM MST, 16 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
104 AM MST Sun Feb 2 2025

WYZ001>020-022>030-031400-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Bighorn Basin-Southwest Bighorn Basin-Southeast Bighorn Basin-
Owl Creek and Bridger Mountains-Bighorn Mountains West-
Bighorn Mountains Southeast-Northeast Johnson County-
Southeast Johnson County-Teton and Gros Ventre Mountains-
Jackson Hole-Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
104 AM MST Sun Feb 2 2025

....WINTER STORM WATCHES AND WINTER WEATHER ADVISORIES IN EFFECT
FOR WESTERN WYOMING AND PORTIONS OF NORTHERN WYOMING...

...HIGH WIND WARNING IN EFFECT FOR THE GREEN MOUNTAINS AND NATRONA
COUNTY...

...HIGH WIND WATCH IN EFFECT FOR THE LANDER FOOTHILLS...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...Today and Tonight.

Snow continuing in western Wyoming today, mixing with or changing
to rain at times below 7000 feet. Please see Winter Weather
Products for details.

High wind is likely for the the Green Mountains and Natrona County
today and tonight. High wind is possible for the Lander Foothills
this evening.

Snow spreading East of the Divide across northern Wyoming late
today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...Snow continuing in northern Wyoming, tapering off in the
afternoon and evening.

Tuesday and Wednesday...Further snow possible in the western
mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

High Wind Warnings in Wyoming, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.